Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Okay, it's been almost a year not taking any antibiotics & never done Tane. My face has its good days when I don't get a zit. Still oily though.

Anyway, i've been treating it with Benzacyclin which I love so much, TTO & Jojoba oil....along with the asprin mask, aha lotion, and Witch Hazel astrigent. And my derm also gave me Tazorac. The thing with Tazorac that I noticed was, I can't apply every night. It has to be a few times a week, not one night after the other. When I did that, my skin broke out with few zits after it being almost clear. It does work good, if I use it every 3 nights.

Oh, and lets say I use Tazorac tonight...tomorrow night i'll use jojoba oil, then benzacyclin, then tazo again. That's my cycle. It works for me.

Share this post


Link to post
Share on other sites

I can't apply it every night either. It's a really strong retinoid.

Even though you do all sorts of other treatments, you might have to build up your tolerance to this topical a little at a time.

My doctor suggested slowly acclimating my skin to it by having it part of my nightly routine but not leaving it on all night.

He said to wash my face, let it dry (10-15 min) and then apply Tazorac. Leve it on 10minutes and rinse it off. Continue with the rest of you nightly routine.

Do this every night and after a week or two increase the time you leave it on your face before rinsing it off.

Gradually, your face will tolerate having it left on for hours.

Good luck!

Share this post


Link to post
Share on other sites

Yes, another thing is you can't have it on for too long. I noticed that. Bc if you do, it makes you break out little pimples everywhere. But this does work well, just don't leave it on longer then 8 hours.

Good luck ppl. :)

Share this post


Link to post
Share on other sites

Yes, another thing is you can't have it on for too long. I noticed that. Bc if you do, it makes you break out little pimples everywhere. But this does work well, just don't leave it on longer then 8 hours.

Good luck ppl. :)

with tazric you have to give it the full 12 weeks i have been on it for about 5 months and i still have some acne but im 16 years my acne got as worse as very mild i wish i would of used taz as soon as i got acne it has been the best thing i have used for acne point is give it time.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×